Alert archive / Louisiana / Tornado Warnings in 2020
Tornado Warning 33, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 19, 2020, 1:19 PM CDT for Grant Parish, Natchitoches Parish, Winn Parish, Louisiana. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2020, 1:19 PM CDT (18:19 UTC)
- Expired
- Apr 19, 2020, 2:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Grant Parish, LA, Natchitoches Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 54 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 1:26 PM CDT | TSTM WND DMG | 5 Sw Natchez, LA | TREES SNAPPED ON HIGHWAY 120 IN FLORA, LA. |
| Apr 19, 1:26 PM CDT | TSTM WND DMG | 5 Sw Natchez, LA | TREE DOWN AND POWER LINES DOWN IN THE FLORA COMMUNITY. |
| Apr 19, 1:45 PM CDT | TSTM WND DMG | 4 Sw Natchez, LA | TREES AND POWER POLES DOWN ON HWY 478 NEAR FLORA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 8:41 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 6.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 561 J/kg
- Mixed-layer CIN
- -198 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
823
WFUS54 KSHV 191819
TORSHV
LAC043-069-127-191900-
/O.NEW.KSHV.TO.W.0033.200419T1819Z-200419T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
119 PM CDT Sun Apr 19 2020
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
West central Grant Parish in north central Louisiana...
East central Natchitoches Parish in northwestern Louisiana...
Southwestern Winn Parish in north central Louisiana...
* Until 200 PM CDT.
* At 118 PM CDT, a severe thunderstorm capable of producing a
tornado was located 9 miles southwest of Natchitoches, or
near Provencal, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Montgomery around 140 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Melrose, Flora, Provencal, Natchez, Bermuda, Aloha and St. Maurice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3158 9324 3170 9325 3180 9269 3155 9266
TIME...MOT...LOC 1818Z 265DEG 40KT 3164 9318
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
151 follow-up statement
764
WWUS54 KSHV 191847
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
147 PM CDT Sun Apr 19 2020
LAC069-191855-
/O.CAN.KSHV.TO.W.0033.000000T0000Z-200419T1900Z/
Natchitoches LA-
147 PM CDT Sun Apr 19 2020
...THE TORNADO WARNING FOR EAST CENTRAL NATCHITOCHES PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 PM CDT for north central
Louisiana.
LAT...LON 3163 9288 3172 9293 3174 9294 3180 9269
3162 9267
TIME...MOT...LOC 1845Z 260DEG 40KT 3168 9285
$$
LAC043-127-191900-
/O.CON.KSHV.TO.W.0033.000000T0000Z-200419T1900Z/
Grant LA-Winn LA-
147 PM CDT Sun Apr 19 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR WEST
CENTRAL GRANT AND SOUTHWESTERN WINN PARISHES...
At 146 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Montgomery, or 15 miles east of Natchitoches,
moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation. At 125 PM, trees and power lines
were downed from this storm near the Flora community in
Southern Natchitoches Parish.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
west central Grant and southwestern Winn Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3163 9288 3172 9293 3174 9294 3180 9269
3162 9267
TIME...MOT...LOC 1845Z 260DEG 40KT 3168 9285
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 19, 12:53 PM CDT, 26 minutes earlier.
Area forecast discussion, Apr 19, 12:53 PM CDT, 26 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1253 PM CDT Sun Apr 19 2020 .AVIATION... For the 19/18z TAF period...Active weather to across the region over the next 12 hours. Latest radar imagery shows widespread strong to severe thunderstorms moving across much of the area. Thunderstorms will be capable of producing large hail, damaging winds, and even some tornadoes. The severe weather threat will begin to diminish as we head into the evening hours as a cold front advances east along with an upper trough moving across the Red River Valley. Widespread LIFR conditions are being seen across the area and will continue through the end of this TAF period. /33/ && .PREV DISCUSSION... /issued 849 AM CDT Sun Apr 19 2020/ UPDATE... Tornado Watch #120 has been issued for all of our Louisiana Parishes along with counties across east and deep east Texas along and south of I-20. National Mosaic Radar imagery showing thunderstorms developing along and west of I-45 between Houston and Dallas. Expecting this activity to gradually increase in coverage and intensity and eventually push into the area over the next few hours. /33/ PREV DISCUSSION... /issued 441 AM CDT Sun Apr 19 2020/ SHORT TERM.../Today through Monday/ Another Significant Severe Weather Event Expected Today... Sfc analysis early this morning indicates the warm front along the TX/LA coast has begun its northward retreat with dew points in the mid and upper 60s to lower 70s eventually spreading across much of our region later this morning into the afternoon. The warm front is progged to reach near the I-20 corridor by around midday just as a cold front begins to shift east of I-35 in north central TX toward the Ark-La-Tex. Looking aloft, a rather progressive and potent upper level trough will be quickly ejecting eastward from eastern NM across TX to provide ample forcing for rapid upscale growth of thunderstorms in the expanding warm sector from East Texas across much of North Louisiana through late this morning. These storms may initially originate as clusters with an eventual QLCS complex likely forming with continued progression farther east. During this initial phase of convection, large hail and damaging winds will be the most likely threats. However, as the day wears on, the likelihood of more individual sfc-based storms will increase, especially across much of North Louisiana and back into Deep East Texas where a Moderate Risk of severe weather is highlighted in SPC's Day 1 Convective Outlook. This area will be of greatest concern for the possibility of several strong and potentially long-tracked tornadoes due to the increasingly warm and buoyant environment as instability approaches 2000-2500 J/kg at the sfc and possibly higher into the afternoon with 0-1 km shear values in the 300-400 m2/s2 range. Hence, the Moderate Risk area is indicative of the increasing tornado threat as we shift from late morning into the afternoon along and south of the warm front, generally near the AR/LA border westward along I-20 in East Texas which is encompassed in the Enhanced Risk area. The tornado threat decreases sharply as you move farther north into Southwest Arkansas and along the I-30 corridor where a Slight Risk is found. Any severe storms across this area would most likely pose a large hail or damaging wind threat from late morning through afternoon. As the cold front enters the region later on today, the tornado threat will gradually diminish from west to east as we approach the evening hours. However, much like last weekend's severe event, the upper trough will just begin to pivot into the region as it tracks along the Red River Valley with additional strong to severe convection possible from late afternoon through around sunset. If this potential second round does materialize, large hail would be the main concern along with damaging winds as a secondary threat. Although the threat for flash flooding is generally low for this event, cannot rule out some localized flooding where storms drop an inch or two of rainfall in a short amount of time. Otherwise, the severe weather threat should be wrapping up entirely by early evening as the cold front quickly races toward the coast and upper trough shifts east toward the Mississippi River. Much cooler air will spill in behind the front as temperatures dip down into the 50s for overnight lows. Post-frontal conditions on Monday may allow for partial clearing, but expect cloud cover to generally linger through the day with temperatures rebounding into the mid to upper 70s for afternoon highs, very seasonable for this time of year as we look toward the final third of this very active month of April. /19/ LONG TERM.../Monday Night through Sunday Night/ Monday Night, we will be dealing with WNW flow aloft across much of the Southern Plains/Lower Miss Valley. The cold front that will move through our region late today into tonight will be located along the SE TX/LA Gulf Coast to begin the period. Sfc ridging will be in place across our region resulting in rather pleasant temperatures Monday Night. As we move into Tue, sfc ridging will move well east of our region, allowing for returning southerly component to our wind and as a result, should see temperatures warming into the lower 80s across many locations. The warming trend will continue into Tuesday Night as we should quickly see returning low level moisture by this time ahead of our next storm system set to effect our area Wed/Wed Night. This next upper level trough will move quickly out of the Four Corners Region of the country Tue Night and into the Plains on Wed. Flow across the Southern Plains/Lower Miss Valley will quickly shift from WNW to SW and we should begin to see good upper forcing moving into at least our west half during the day Wed. Medium range progs are showing good agreement with sfc cyclogenesis moving quickly out of the OK/TX Pndl region of the country Wed Morning, into Eastern OK late Wed Aftn and into Central AR early Thu Morning. Given this track of the sfc low, our entire region should be well into the warm sector as 2M dewpoints of 65+ should have returned to our northern most zones with 70+ dewpoints possibly as far north as the I-20 Corridor late Wed Aftn/Night. Adding to this the likelihood of the trough ejecting out with a negative tilt given LFQ region of a 120Kt upper jet and with an obvious uptick in instability ahead of this trough axis late Wed/Wed Night with increasing mid level and low level shear parameters, there is enough confidence in adding severe wording to our weather grids and given PWAT values nearing 2 inches during this timeframe as well, will add heavy rain wording to the grids as well. Depending on how much rainfall our region sees over the next 24 hours, this mid week system could result in more widespread flooding concerns but timing of the system is critical thus will continue to monitor. We lose the effects of the trough early on Thu but there is no rest for the weary as there are indications of yet another trough that could bring strong storms back into our region as early as Friday into Friday Night but given the wide temporal range in the medium range, will just advertise low end chance pops for now. 13 && .PRELIMINARY POINT TEMPS/POPS... SHV 57 76 56 82 / 30 0 0 10 MLU 56 74 54 81 / 60 0 0 10 DEQ 51 74 49 80 / 30 0 0 10 TXK 54 73 53 80 / 30 0 0 10 ELD 53 75 49 81 / 50 0 0 10 TYR 57 76 57 82 / 10 0 0 10 GGG 56 76 54 83 / 10 0 0 10 LFK 59 79 59 85 / 10 0 0 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 33/19/13
Hazardous weather outlook, Apr 19, 3:54 AM CDT, 9 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 354 AM CDT Sun Apr 19 2020 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-201200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 354 AM CDT Sun Apr 19 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Another widespread severe weather outbreak is likely today through this evening across much of the Four State Region. Very large hail, destructive wind gusts and isolated tornadoes, some long tracked and significant, will be possible. The greatest tornado threat should be across Deep East Texas into all of Northern and Northeast Louisiana, late this morning through the afternoon hours. Another severe weather threat may materialize this evening into the early overnight hours near and north of the Interstate 20 Corridor of Northeast Texas and Northern Louisiana. The threat with this secondary severe weather possibility would be large hail and damaging wind gusts. While very heavy downpours will be possible today, flash flooding should stay confined to flood prone areas with widespread flooding not likely through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Another round of severe weather will be possible late Wednesday through Wednesday Night across the Four State Region. While details are still far from certain at this time, this mid week system is concerning for a large portion of our region with an excessive heavy rainfall threat as well. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be necessary for today into this evening. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 13
In the hours before
Local storm report, Apr 19, 11:27 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1127 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG 5 E ALTO 31.66N 94.99W
04/19/2020 CHEROKEE TX BROADCAST MEDIA
LARGE TREE BLOCKING THE ROAD 5 MILES EAST OF
ALTO ON HWY 21.
&&
25Special weather statement, Apr 19, 11:46 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1146 AM CDT Sun Apr 19 2020
TXZ108>110-124-125-191730-
Upshur TX-Camp TX-Wood TX-Franklin TX-Titus TX-
1146 AM CDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...NORTHERN
WOOD...NORTHWESTERN UPSHUR...SOUTHERN TITUS AND CAMP COUNTIES UNTIL
1230 PM CDT...
At 1146 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Quitman, or 15 miles north of Mineola, moving east
at 60 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Mount Pleasant, Pittsburg, Winnsboro, Leesburg, Quitman, Scroggins,
Pleasant Grove, Newsome, Purley, Forest Hill, Winfield, Alba, Yantis,
Miller's Cove, Rocky Mound, Perryville, Hopewell, Monticello, Roeder
and Harvard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3296 9531 3312 9531 3326 9494 3293 9480
3275 9564 3296 9566
TIME...MOT...LOC 1646Z 249DEG 51KT 3288 9557
19Special weather statement, Apr 19, 11:49 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1149 AM CDT Sun Apr 19 2020
TXZ136-149-150-191730-
Cherokee TX-Smith TX-Rusk TX-
1149 AM CDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...WESTERN RUSK
AND NORTHERN CHEROKEE COUNTIES UNTIL 1230 PM CDT...
At 1148 AM CDT, Doppler radar was tracking a strong thunderstorm near
Reese, or near Jacksonville, moving east at 60 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Jacksonville, Henderson, Bullard, Troup, New London, Arp, Mount
Selman, Ponta, Joinerville, Mixon, Turnertown, Reese, New Salem,
Minden, New Summerfield, Gallatin, Cuney, Concord, Brachfield and
Laneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 300 PM CDT for northeastern
Texas.
LAT...LON 3199 9545 3201 9543 3204 9544 3205 9542
3207 9544 3208 9542 3209 9543 3232 9475
3200 9462 3179 9540 3183 9541 3185 9544
3188 9543 3190 9544 3192 9542 3196 9545
TIME...MOT...LOC 1648Z 248DEG 51KT 3195 9537
19Local storm report, Apr 19, 11:55 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1155 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL 8 NW APPLEBY 31.79N 94.70W
04/19/2020 E0.88 INCH NACOGDOCHES TX PUBLIC
ESTIMATED 40 MPH WINDS AND NICKEL HAIL.
&&
25Special weather statement, Apr 19, 1:09 PM CDT, 10 minutes before
Special Weather Statement National Weather Service Shreveport LA 109 PM CDT Sun Apr 19 2020 LAZ001-002-010>012-TXZ151-191900- De Soto LA-Bossier LA-Bienville LA-Red River LA-Caddo LA-Panola TX- 109 PM CDT Sun Apr 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DE SOTO...NORTHWESTERN RED RIVER...SOUTHEASTERN CADDO...SOUTHWESTERN BIENVILLE... SOUTHEASTERN BOSSIER PARISHES IN NORTHWESTERN LOUISIANA AND SOUTHEASTERN PANOLA COUNTIES UNTIL 200 PM CDT... At 109 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Logansport, or 19 miles west of Mansfield, moving east at 70 mph. Half inch hail will be possible with this storm. Locations impacted include... Stonewall, Ringgold, Hall Summit, Keachi, Castor, Grand Cane, Longstreet, Jamestown, Gloster, Keat Chie, Frierson, Caspiana, Kingston, Loggy Bayou, Ninock, Kickapoo, Mc Dade and Reeds Store. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 300 PM CDT for northwestern Louisiana...and northeastern Texas. LAT...LON 3200 9408 3217 9414 3242 9318 3221 9314 TIME...MOT...LOC 1808Z 252DEG 64KT 3211 9401 15
Special weather statement, Apr 19, 1:13 PM CDT, 6 minutes before
Special Weather Statement National Weather Service Shreveport LA 113 PM CDT Sun Apr 19 2020 TXZ110>112-124>126-136>138-191915- Upshur TX-Gregg TX-Smith TX-Harrison TX-Cass TX-Camp TX-Marion TX- Wood TX-Morris TX- 113 PM CDT Sun Apr 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SMITH...WESTERN MARION...SOUTHWESTERN CASS...NORTHWESTERN HARRISON...SOUTHEASTERN WOOD...UPSHUR...SOUTHERN MORRIS...SOUTHEASTERN CAMP AND NORTHWESTERN GREGG COUNTIES UNTIL 215 PM CDT... At 112 PM CDT, Doppler radar was tracking a strong thunderstorm near Rosewood, or 12 miles west of Gilmer, moving east at 45 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Longview, White Oak, Gladewater, Gilmer, Hughes Springs, Lone Star, Big Sandy, Hawkins, Ore City, Clarksville City, East Mountain, Harleton, Diana, Rosewood, Jenkins, West Mountain, Cedar Springs, Winona, Avinger and Union Grove. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Tornado Watch remains in effect until 300 PM CDT for northeastern Texas. LAT...LON 3249 9518 3275 9529 3305 9459 3266 9445 TIME...MOT...LOC 1812Z 249DEG 38KT 3268 9516 50
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 9:13 PM CDT | Special Weather Statement | SHV | Bossier, Caddo | 62 min |
| Apr 18, 9:59 PM CDT | Special Weather Statement | SHV | Bossier, Claiborne, Webster | 46 min |
| Apr 19, 10:17 AM CDT | Special Weather Statement | SHV | Sabine | 43 min |
| Apr 19, 10:33 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 42 min |
| Apr 19, 10:47 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 43 min |
| Apr 19, 11:06 AM CDT | Special Weather Statement | SHV | Grant, Winn | 39 min |
| Apr 19, 11:06 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 39 min |
| Apr 19, 11:24 AM CDT | Special Weather Statement | SHV | Ouachita | 51 min |
| Apr 19, 11:40 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 65 min |
| Apr 19, 11:48 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 57 min |
| Apr 19, 12:08 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 67 min |
| Apr 19, 12:34 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 41 min |
| Apr 19, 1:01 PM CDT | Flash Flood Warning | SHV | Ouachita | 5 hr |
| Apr 19, 1:06 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 54 min |
| Apr 19, 1:09 PM CDT | Special Weather Statement | SHV | De Soto | 51 min |
| Apr 19, 1:39 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle, Winn | 52 min |
| Apr 19, 1:51 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle, Winn | 54 min |
| Apr 19, 1:56 PM CDT | Tornado Warning | SHV | Grant, LaSalle, Winn | 39 min |
| Apr 19, 2:12 PM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto, Red River, Sabine | 48 min |
| Apr 19, 2:36 PM CDT | Special Weather Statement | SHV | Sabine | 39 min |
| Apr 19, 2:43 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 50 min |
| Apr 19, 2:47 PM CDT | Special Weather Statement | SHV | Bienville | 43 min |
| Apr 19, 4:00 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 45 min |
| Apr 19, 4:15 PM CDT | Special Weather Statement | SHV | Natchitoches, Winn | 60 min |
| Apr 19, 4:34 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine | 56 min |
| Apr 19, 5:08 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 52 min |
Nearby
Tornado Warnings in Louisiana, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.